MathSciNet Relay Station
MathSciNet bibliographic data
MR96202 54.00 (22.00)
Hamstrom, Mary-Elizabeth; Dyer, Eldon Regular mappings and the space of homeomorphisms on a 2-manifold. Duke Math. J. 25 1958 521–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement